Posted by: help | 2009-08-24

What will happen if I take 10 panado' s?

Please help.

I can' t take the depression anymore. I lied to my wife (didn' t cheat), and now she says she cant and will never trust me.

I want to end it now...

The only thing I thought of was sleeping pills / panado....

What is the easiest way?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Help
Taking your own life is not the solution. I know you feel that you can't cope with the situation and that it is causing so much emotional pain now that you see no way out. However, taking your life will just hurt other innocent people who love you and it will not solve the problem. It may even cause severe emotional damage to your parents or siblings or children. At the moment your wife may be feeling hurt and insecure due to what happened, but these feelings will also pass with time. You can ask her forgiveness and ask her to give you time to show her that she can indeed trust you. And be patient as it may take a while for the trust to build up again. If you have a history of depression, discuss medication with your doctor to help you cope with the feelings of anxiety and sadness. You can also see a marriage counsellor/your pastor (with your wife or even alone) to help you through this crisis.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: julia moyo | 2015-07-02

I already took 10 panados what will happen next

Reply to julia moyo
Posted by: aNNa | 2009-08-24

Please don' t do anything like this - it mostly ends up just making everything worse. Write to CyberShrink - and see the LifeLine number at the top of his forum if you need to speak to someone. There are answers to all of our problems.

Reply to aNNa
Posted by: anon | 2009-08-24

NO!! don' t do it!! the dr would be able to give you the science, but I can speak from experience, paracetamol (panados) is dangerous and you' re going to get unbearable nauseous...and they damage your liver and/or kidneys. I took almost 100 seven years ago and my liver has suffered....a lot...yet I' m still here...

try posting something to Cybershrink.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.